×

Found 370 Documents (Results 1–100)

100
MathJax

Remark on one dimensional semilinear damped wave equation in a critical weighted \(L^2\)-space. (English) Zbl 1473.35364

Ferone, Vincenzo (ed.) et al., Geometric properties for parabolic and elliptic PDE’s. Contributions of the 6th Italian-Japanese workshop, Cortona, Italy, May 20–24, 2019. Cham: Springer. Springer INdAM Ser. 47, 291-305 (2021).
MSC:  35L71 35L15
PDF BibTeX XML Cite
Full Text: DOI

Blow-up of solutions to semilinear wave equations with a scaling invariant critical damping. (English) Zbl 1469.35057

Giga, Yoshikazu (ed.) et al., The role of metrics in the theory of partial differential equations. Proceedings of the 11th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Nagoya University, Japan, July 2–13 2018. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 85, 163-170 (2021).
MSC:  35B44 35L15 35L71
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic stability for a class of equations of neutral type. (English. Russian original) Zbl 1470.34199

Sib. Math. J. 62, No. 1, 84-92 (2021); translation from Sib. Mat. Zh. 62, No. 1, 106-116 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On an estimate of solutions of a linear homogeneous Volterra integro-differential equation of the first order in the critical case on the half-line. (English. Russian original) Zbl 1355.45010

Differ. Equ. 52, No. 8, 1030-1035 (2016); translation from Differ. Uravn. 52, No. 8, 1069-1074 (2016).
MSC:  45J05 45A05
PDF BibTeX XML Cite
Full Text: DOI

On the structure of solutions of a class of hyperbolic systems with several spatial variables in the far field. (English. Russian original) Zbl 1350.35111

Comput. Math. Math. Phys. 56, No. 4, 626-636 (2016); translation from Zh. Vychisl. Mat. Mat. Fiz. 56, No. 4, 639-649 (2016).
MSC:  35L60 35L45
PDF BibTeX XML Cite
Full Text: DOI

Frequency-domain criteria for the global stability of phase synchronization systems. (English. Russian original) Zbl 1336.34079

Dokl. Math. 92, No. 3, 769-772 (2015); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 465, No. 6, 656-659 (2015).
MSC:  34D20
PDF BibTeX XML Cite
Full Text: DOI

Nonlinear Noetherian second-order boundary-value problems in the critical case. (English. Ukrainian original) Zbl 1327.34044

J. Math. Sci., New York 198, No. 3, 351-360 (2014); translation from Neliniĭni Kolyvannya 16, No. 2, 261-269 (2013).
MSC:  34B15
PDF BibTeX XML Cite
Full Text: DOI

On solutions of the affine recursion and the smoothing transform in the critical case. (English) Zbl 1291.60146

Alsmeyer, Gerold (ed.) et al., Random matrices and iterated random functions. Selected papers based on the presentations at the workshop, Münster, Germany, October 4–7, 2011. Berlin: Springer (ISBN 978-3-642-38805-7/hbk; 978-3-642-38806-4/ebook). Springer Proceedings in Mathematics & Statistics 53, 137-157 (2013).
MSC:  60J10
PDF BibTeX XML Cite
Full Text: DOI

An analog to Kamenkov’s critical stability case for nonstationary systems of impulsive differential equations. (English. Russian original) Zbl 1271.34012

J. Math. Sci., New York 188, No. 2, 85-101 (2013); translation from Ukr. Mat. Visn. 9, No. 3, 318-340 (2012).
MSC:  34A37 34D05 34D20
PDF BibTeX XML Cite
Full Text: DOI

Quasi-normal forms of two-component singularly perturbed systems. (English. Russian summary) Zbl 06149526

Dokl. Math. 86, No. 3, 865-870 (2012); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 447, No. 4, 376-381 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Limit periodic solutions of the Volterra integro-differential equations. (Russian) Zbl 1298.45005

Stepanov, S. Ya. (ed.) et al., Problems in the investigation of the stability and stabilization of motion. Moscow: Rossiĭskaya Akademiya Nauk, Vychislitel’nyĭ Tsentr im. A. A. Dorodnitsyna (ISBN 978-5-91601-059-6/pbk). 4-24 (2011).
MSC:  45D05 45J05
PDF BibTeX XML Cite

Maximum periodic solutions of the Volterra integrodifferential equations in the critical case of a pair of pure imaginary roots. (English. Russian original) Zbl 1229.45017

Autom. Remote Control 72, No. 9, 1876-1886 (2011); translation from Avtom. Telemekh. 2011, No. 9, 87-98 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Stability of solutions to impulsive differential equations in critical cases. (English. Russian original) Zbl 1223.34081

Sib. Math. J. 52, No. 1, 54-62 (2011); translation from Sib. Mat. Zh. 52, No. 1, 70-80 (2011).
MSC:  34D20 34A37
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software